# SDR CALA0400145

- Difficulty date: February 20, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 49,642 hours, 26,094 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C263102
- Condition: Gouged
- Location: Nr 3 Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 3 MID FLAP OUTBOARD L/E SKIN GOUGED JUST FORWARD OF EXHAUST GATE.  FILLER AND DOUBLER WERE INSTALLED IAW ECRA 5752-01144.
